# SDR SWAA981209

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CORRODED FLOORBEAM AT BS 1016, FLOOR PANEL HOLE LBL 6, BS 1016 FLOOR PANEL HOLE LBL 10, BS 1016 FLOOR PANEL HOLE LBL 15 AND BS 1016 FLOOR PANEL HOLE LBL 16.  REMOVED AND REPLACED PER BOEING SRM.
